ON A GENERALIZED QUASIHYPERBOLIC CONDITION IN A BOUNDED DOMAIN

Show full item record



Permalink

http://hdl.handle.net/10138/333159

Citation

Harjulehto , P , Hurri-Syrjanen , R , Kapulainen , J & Rogovin , S 2021 , ' ON A GENERALIZED QUASIHYPERBOLIC CONDITION IN A BOUNDED DOMAIN ' , Mathematical Reports , vol. 23 , no. 1-2 , pp. 157-173 . < http://imar.ro/journals/Mathematical_Reports/php/2021/Mrc21_1_2.php >

Title: ON A GENERALIZED QUASIHYPERBOLIC CONDITION IN A BOUNDED DOMAIN
Author: Harjulehto, Petteri; Hurri-Syrjanen, Ritva; Kapulainen, Juha; Rogovin, Sari
Contributor: University of Helsinki, University of Turku
University of Helsinki, Geometric Analysis and Partial Differential Equations
University of Helsinki, Department of Mathematics and Statistics
Date: 2021
Language: eng
Number of pages: 17
Belongs to series: Mathematical Reports
ISSN: 1582-3067
URI: http://hdl.handle.net/10138/333159
Abstract: We study properties of bounded domains when the domains satisfy a generalized quasihyperbolic growth condition.
Subject: quasihyperbolic growth condition
Poincare inequality
Whitney cube counting condition
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
14.pdf 325.3Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record